Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

How can I lower my triglyceride levels ?

hello my SGPT is 69 bilirubin total is 1.6 and direct is 0.65 and triglyceride is 219 can I lower this naturally or with medication both...thank you
Asked On : Mon, 19 Mar 2012
Answers:  2 Views:  383
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there...
You may rule out the possibility of fatty liver as you have slightly raised ALT and bilirubin,triglyceride of 219 is not of too much concern ,avoid junk foods, alcohol,fatty meal get ultrasonography and proceed further.
Answered: Sun, 22 Apr 2012
I find this answer helpful
Dietitian & Nutritionist Neha Chandna's  Response
hello..your levels are not very high so i suggest try reducing it through diet...start brisk walks daily for 1 hour.. eat high fiber foods like salads, whole grains, oats, jowar, brown rice, fruits and nuts.. avoid fried, sweets, refined foods like breads and biscuits, egg yolks and red meat.. avoid saturated fats like butter, margarine.. include olive oil your diet.. drink lot of water.. rest well..
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor